Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/84951
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: New stochastic robust stability criteria for time-varying delay neutral system with Markovian jump parameters
Author: Qiu, J.
Chen, J.
Shi, P.
Yang, H.
Citation: International Journal of Control, Automation and Systems, 2010; 8(2):418-424
Publisher: Springer
Issue Date: 2010
ISSN: 1598-6446
2005-4092
Statement of
Responsibility: 
Ji-Qing Qiu, Jing Chen, Peng Shi, Hong-Jiu Yang
Abstract: In this paper, the problem of stochastic robust stability of time-varying delay neutral system with Markovian jump parameters is investigated. The jumping parameters are considered as a continuous-time, continuous state Markov process. Based on the Lyapunov-Krasovskii functional approach, a new delay-dependent stochastic stability criteria is presented in terms of LMIs. A numerical example is given to illustrate the effectiveness of the developed method.
Keywords: Linear matrix inequalities (LMIs); Markovian jump parameters; neutral systems; robust stability; time-varying delays
Rights: © ICROS, KIEE and Springer 2010
RMID: 0020128165
DOI: 10.1007/s12555-010-0229-1
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.